# SDR WX0A2022031874033

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A300*
- Aircraft serial: 2319
- Aircraft time: 47,551 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0016: EPSU SYSTEM TEST FAULT MSG '' EPSU(10WL)FWD L/DEU B (300RH1)'' TO BE INVESTIGATED. / AT EPSU 10WL, CONNECTOR RE INSTALLED PROPERLY IAW AMM 33-51-38-400-001-A AND TESTED SERVICEABLE IAW AMMÏ¿½TASKÏ¿½33-51-00-710-001"
